Delay equations driven by rough paths


Neuenkirch, Andreas ; Nourdin, Ivan ; Tindel, Samy



DOI: https://doi.org/10.1214/EJP.v13-575
URL: https://projecteuclid.org/euclid.ejp/1464819140
Additional URL: https://www.researchgate.net/publication/1765728_D...
Document Type: Article
Year of publication: 2008
The title of a journal, publication series: Electronic Journal of Probability : EJP
Volume: 13
Issue number: Paper 67
Page range: 2031-2068
Place of publication: Seattle, WA
Publishing house: University of Washington, Mathematics Department
ISSN: 1083-6489
Publication language: English
Institution: School of Business Informatics and Mathematics > Wirtschaftsmathematik II (Neuenkirch 2013-)
Subject: 510 Mathematics
Abstract: In this article, we illustrate the flexibility of the algebraic integration formalism introduced by M. Gubinelli (2004), by establishing an existence and uniqueness result for delay equations driven by rough paths. We then apply our results to the case where the driving path is a fractional Brownian motion with Hurst parameter H>1/3.
Additional information: Online-Ressource

Dieser Datensatz wurde nicht während einer Tätigkeit an der Universität Mannheim veröffentlicht, dies ist eine Externe Publikation.




+ Citation Example and Export

Neuenkirch, Andreas ; Nourdin, Ivan ; Tindel, Samy (2008) Delay equations driven by rough paths. Electronic Journal of Probability : EJP Seattle, WA 13 Paper 67 2031-2068 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item